# SDR CALA2013092591452

- Difficulty date: September 24, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N218UA
- Make and model: Boeing 777222
- Aircraft serial: 30222
- Aircraft time: 53,224 hours, 6,454 cycles
- Engine: Pwa PW40903
- System (JASC): 2140 · Heating System
- Part: Switch
- Condition: Faulty
- Location: Cargo Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HEAT VALVE. DUE TO SEVERAL REPEATS FOR AFT CARGO HEAT TEMPERATURE CONTROL.  THIS HAS NOW BECOME A LEVEL 2 CHRONIC.  REPLACED AFT CARGO OVER HEAT SWITCH IAW AMM21-44-10 MAT TESTED PASSED.
